# SDR ASAA0892774

- Difficulty date: March 7, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 16,445 hours, 6,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750611
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT CORRODED AT SPLICE STA 727 I LBL 12.5.  REMOVED DAMAGED SPLICE, FABRICATED SPLICE CHANNEL IAW DRG 146A7506 FIG 2.  LOCATED DRILLED AND INSTALLED IAW SRM 51-40-2 PG 6 AND ASA EA 5310 02779.
